# SDR UIEA2010110900175

- Difficulty date: November 9, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 65,120 hours, 11,013 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THIS EO IS TO DOCUMENT A MAJOR REPAIR. DURING REPLACEMENT OF THE HMU ON THE NR3 ENGINE, MX FOUND THE NR3 RT T/R CORE COWL WITH DAMAGE TO THE INSULATION AND THE INNER SKIN OF THE CORE COWL.
